# SDR A6WA201542681

- Difficulty date: April 28, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 31,827 hours, 30,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT NR 4076 REF 261679/2.  FLOOR TRACK LIGHTING AT ROW 1 INOPERATIVE.  ALL OTHER EMER LIGHTS OPERATES NORMALLY.  PLACARDED & PLACED ON MEL.
